U.S. doctors online nowAsk doctors free
A 28-year-old female asked:

my son ate some mystatin and triamcinolone acetonide cream should i be worried? i mean he seems to be fine.... but i don't know if i should take him to the emergency room or what? what should i do?

2 doctor answers2 doctors weighed in
Dr. Barry Lycka
Dermatology 38 years experience
If small amounts, no: Small amounts of these can be ingested with no side effects.
Dr. James Ferguson
Pediatrics 46 years experience
Relax: Neither of these is toxic and both come in forms we give a baby by mouth. I would take the opportunity to get the poison control centers number and keep it by the phone.I would also scan the house for other ways baby can get into materials that could be poisonous or dangerous. Babies like to explore and unfortunately, they eat things to see how they taste.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 41-year-old member asked:
2 doctor answers4 doctors weighed in
A 60-year-old female asked:
2 doctor answers5 doctors weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer1 doctor weighed in
A female asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 26, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.